RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Katkova, Olga M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:218
Abstract pages:719
Full texts:210
References:33

http://www.mathnet.ru/eng/person24914
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/251120

Publications in Math-Net.Ru
2004
1. Olga M. Katkova, Tatjana Lobova-Eisner, Anna M. Vishnyakova, “On entire functions having Taylor sections with only real zeros”, Mat. Fiz. Anal. Geom., 11:4 (2004),  449–469  mathnet  mathscinet  zmath
2. Olga M. Katkova, Anna M. Vishnyakova, “On the zeros of entire absolutely monotonic functions”, Mat. Fiz. Anal. Geom., 11:1 (2004),  25–44  mathnet  mathscinet  zmath
2003
3. O. M. Katkova, “On the growth of entire generating functions of multiply positive sequences”, Mat. Fiz. Anal. Geom., 10:1 (2003),  61–75  mathnet  mathscinet  zmath
1989
4. O. M. Katkova, I. V. Ostrovskii, “Zero sets of entire generating functions of Pólya frequency sequences of finite order”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  771–781  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 101–112

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019